# SDR ASAA2017122923065

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,207 hours, 14,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Part number: 8200048301
- Condition: Broken
- Location: Exit Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD F/A OVHD EMERG EXIT LIGHTS LENS COVER KEEPS FALLING DOWN - WILL NOT SECURE. GROUNDED - YES. RETAINING TABS FOR LENS BROKEN ON LIGHT ASSY. REQUIRES P/N 82000-48301 REF WDM 23-42-11. SECURED LENS WITH FIRE PROOF FIBER TAPE PER EA NR 800-33EA-19707. DEFERRED AS PLT REF SAME. CHECK FOR SECURITY OF LENS EVERY 25 FLIGHT HOURS. REPLACE TAPE AS REQUIRED. REPAIR OR REPLACE THE LENS OR LENS ASSY WITHIN 100 FLIGHT HOURS.
